# SDR RAIA980501

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N553HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41066
- Engine: Garrtt TPE33114GR
- System (JASC): 7320 · Fuel Controlling System
- Part: P2 Sensor
- Part number: 31055017
- Condition: Failed
- Location: Lt Engine
- Part time: 5,086 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

BOS - FLT 7707 - LEFT RED BETA LIGHT ILLUMINATED WHEN BOTH POWER LEVERS WERE ADVANCED ABOVE FLIGHT IDLE.  MIANTENANCE INSPECTED AND REPLACED LEFT ENGINE P2 INLET SENSOR.  (X)
